On the geometric properties of the joint spectrum of a family of self-adjoint operators
Abramov, Yu.
Studia Mathematica, Tome 60 (1977), p. 55-62 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:218174
@article{bwmeta1.element.bwnjournal-article-smv61i1p7bwm,
     author = {Yu. Abramov},
     title = {On the geometric properties of the joint spectrum of a family of self-adjoint operators},
     journal = {Studia Mathematica},
     volume = {60},
     year = {1977},
     pages = {55-62},
     zbl = {0363.47002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv61i1p7bwm}
}
Abramov, Yu. On the geometric properties of the joint spectrum of a family of self-adjoint operators. Studia Mathematica, Tome 60 (1977) pp. 55-62. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv61i1p7bwm/